# SDR GTIA2024100738423

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 48,824 hours, 22,457 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 1090521
- Condition: Fault Message
- Location: Cab Pr Sys 2
- Part time: 48,824 hours, 22,457 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE, FL360.  THE MASTER WARNING SOUNDER CABIN PRESSURE SYS 2 FAULT. THIS A/C HAS A HISTORY OF CPC FALIURES FLIGHT DESCENDED TO A SAFE ALTITUDE W/O INCIDENT AND RETURNED TO KMCO . REMOVED AND REPLACED NR 2 PRESSURE CONTROLLER IAW AMM 21-31-34. OPS TEST GOOD.  PERFORMED PRESSURIZATION TEST IAW AMM 5-32-00-780-001. OPS TEST GOOD.
